# SDR DALA2024011700710

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 560 S27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON SPLICE STRINGER 27RH AND STA 560 BILGE AREA AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00305: SPLICE STRINGER AT 27RH AND STA 560 BILGE AREA AT FWD CARGO COMPARTMENT. C1 WAS REPLACED PER B757-200 SRM 51-40-02 (0154331)
